On groups with a small number of classes of conjugate noncomplemented subgroups

Authors

  • N. N. Bilotskii Нац. пед. уи-т, Киев
  • P. P. Baryshovets Нац. авиац. ун-т, Киев

Abstract

We give a description of finite nonprimary groups that contain at most two classes of conjugate noncomplemented subgroups.

Published

25.10.2010

Issue

Section

Short communications

How to Cite

Bilotskii, N. N., and P. P. Baryshovets. “On Groups With a Small Number of Classes of Conjugate Noncomplemented Subgroups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 10, Oct. 2010, pp. 1420–1427, https://umj.imath.kiev.ua/index.php/umj/article/view/2966.